A proof of the paley-wiener theorem for hyperfunctions with a convex compact support by the heat kernel method

Masanori Suwa, Yoshino Kunio

Research output: Contribution to journalArticle

2 Citations (Scopus)


In this paper we shall give a proof of the Paley-Wiener theorem for hyperfunctions supported by a convex compact set by the heat kernel method.

Original languageEnglish
Pages (from-to)35-40
Number of pages6
JournalTokyo Journal of Mathematics
Issue number1
Publication statusPublished - 2004 Jan 1
Externally publishedYes


ASJC Scopus subject areas

  • Mathematics(all)

Cite this